Topologically disordered systems at the glass transition

Ojovan, M.I. and Lee, W.E. (2006) Topologically disordered systems at the glass transition. Journal of Physics: Condensed Matter, 18 (50). pp. 11507-11520. ISSN 1361-648X

Abstract

Metadata

Authors/Creators:
  • Ojovan, M.I.
  • Lee, W.E.
Copyright, Publisher and Additional Information: © 2006 IOP Publishing Ltd. This is an author produced version of a paper subsequently published in Journal of Physics: Condensed Matter.
Keywords: Amorphous materials, liquids, glasses, glass transition, topological disorder, percolation
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Engineering (Sheffield) > Department of Materials Science and Engineering (Sheffield)
The University of Sheffield > University of Sheffield Research Centres and Institutes > Immobilisation Science Laboratory (Sheffield)
Depositing User: Repository Officer
Date Deposited: 09 Feb 2007
Last Modified: 05 Jun 2014 11:37
Published Version: http://dx.doi.org/10.1088/0953-8984/18/50/007
Status: Published
Publisher: Institute of Physics
Refereed: Yes
Identification Number: 10.1088/0953-8984/18/50/007

Download

Filename: ojovanmi1_Topologically2.pdf

Share / Export

Statistics